Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 121, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 30, 2015, 4:24 PM EDT for Schuylkill County, Pennsylvania. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2015, 4:24 PM EDT (20:24 UTC)
- Expired
- Jun 30, 2015, 5:30 PM EDT
- In force
- 66 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Schuylkill County, PA
The radar
The State College radar (KCCX), 157 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 4:30 PM EDT | TSTM WND DMG | Schuylkill Haven, PA | TWO LARGE TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 1:21 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 600 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
527
WUUS51 KCTP 302024
SVRCTP
PAC107-302130-
/O.NEW.KCTP.SV.W.0121.150630T2024Z-150630T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
424 PM EDT TUE JUN 30 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SCHUYLKILL COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 530 PM EDT
* AT 423 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
TUSCARORA TO NEAR FRIEDENSBURG...AND MOVING NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
FRACKVILLE...MAHANOY CITY...MINERSVILLE...POTTSVILLE...SCHUYLKILL
HAVEN...SHENANDOAH...ST. CLAIR...TAMAQUA...ALTAMONT...BRANCHDALE...
BRANDONVILLE...BUCK RUN...COALDALE...DELANO...ENGLEWOOD...
FORRESTVILLE...FRIEDENSBURG...GRIER CITY-PARK CREST...
HECKSCHERVILLE AND HOMETOWN.
THIS INCLUDES INTERSTATE 81 BETWEEN MILE MARKERS 97 AND 105...AND
FROM MILE MARKERS 118 TO 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4056 7609 4052 7626 4052 7634 4050 7642
4050 7645 4052 7648 4094 7616 4090 7603
4091 7600 4080 7587 4078 7582
TIME...MOT...LOC 2023Z 224DEG 14KT 4074 7605 4053 7628
$$
RXR1 follow-up statement
520
WWUS51 KCTP 302103
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
503 PM EDT TUE JUN 30 2015
PAC107-302130-
/O.CON.KCTP.SV.W.0121.000000T0000Z-150630T2130Z/
SCHUYLKILL PA-
503 PM EDT TUE JUN 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN SCHUYLKILL COUNTY...
AT 502 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
HOMETOWN TO RENNINGERS...MOVING EAST NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
MAHANOY CITY...TAMAQUA...BRANDONVILLE...COALDALE...DELANO...GRIER
CITY-PARK CREST...HOMETOWN...LOCUST LAKE STATE PARK...MCADOO...
ONEIDA...SHEPPTON...TUSCARORA...BROCKTON...KELAYRES...MARY-D...
MIDDLEPORT...NEW RINGGOLD...PARK PLACE AND TRENTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4066 7597 4071 7608 4088 7619 4094 7616
4090 7603 4091 7600 4080 7587 4078 7582
TIME...MOT...LOC 2102Z 224DEG 14KT 4085 7591 4064 7614
$$
LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:02 PM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jun 30, 3:02 PM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 302 PM EDT TUE JUN 30 2015 .SYNOPSIS... A WARM FRONT WILL MOVE ACROSS THE MIDDLE SUSQUEHANNA AND NORTH CENTRAL MOUNTAINS LATE THIS AFTERNOON AND EVENING. A COLD FRONT WILL PUSH SOUTHEAST ACROSS THE REGION LATER TONIGHT AND WEDNESDAY. THESE TWO WEATHER FEATURES WILL SUPPLY THE FOCUS FOR MOISTURE AND LIFT TO FORM NUMEROUS SHOWERS...AND SCATTERED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. A PERSISTENT UPPER LVL TROUGH WILL REMAIN POSITIONED JUST WEST OF PENNSYLVANIA THROUGH SATURDAY. AN UPPER LVL RIDGE IS EXPECTED TO BRIEFLY BUILD OVER THE NORTHEAST CONUS SUNDAY INTO MONDAY. && .NEAR TERM /THROUGH TONIGHT/... SFC WARM FRONT AT 1830Z HAS LIFTED A BIT NORTH AND BECOME MORE DIFFUSE NEAR A KELZ...TO KIPT...AND KRDG LINE. A FEW SUPERCELLS DEVELOPED NEAR THIS BOUNDARY OVER THE PAST HOUR OR SO...WITHIN A BELT OF ENHANCED SOUTHERLY FLOW AND 0-1KM SHEAR ON THE ORDER OF 20-25 KTS. SFC BASED CAPE REMAINS BETWEEN 2000-2500 J/KG INVOF KTHV AND KLNS. TRIPLE POINT INTERSECTION OF LEE TROUGH HANGING SOUTH FROM THE WARM FRONT ACROSS THE SUSQ VALLEY WRN POCONOS WILL LIKELY BE THE PRIMARY THREAT AREA FOR SEVERE WEATHER WITH A FEW NEWD MVG SUPERCELLS LATE THIS AFTERNOON AND EVENING...WHERE EHI/S WILL BE AOA 2M2/S2. SPC ELEVATED THEIR TORNADO PROB FROM 2 PERCENT TO 5 PERCENT IN THAT AREA EARLIER THIS AFTERNOON. THERE WILL ALSO BE A DISTINCT FLASH FLOOD THREAT WITH THE LIKELIHOOD OF TRAINING TSRA FOLLOWED LATER THIS EVENING BY A STRONG MID LEVEL SHORTWAVE AND...POTENTIAL LINEAR MCS/BOW ECHO SWEEPING EAST FROM OHIO AND ACROSS SOUTHERN PENN. THIS CONVECTIVE FEATURE WILL BE ASSOCIATED WITH AN APPROACHING CFRONT...AND NESTLED BENEATH THE ENHANCED LIFT/EXIT REGION OF AN 80 KT UPPER JET LIFTING ENE FROM WVA. PRIOR TO THE ARRIVAL OF THE ABOVE NOTED MCS...CONVECTION SHOULD BE MORE SCATTERED IN THIS PORTION OF PENN. SEVERE TSRA WATCHES 371 AND 372 IN EFFECT UNTIL 8 AND 9 PM EDT RESPECTIVELY ACROSS MUCH OF THE STATE /WITH THE EXCEPTION OF JUST ERIE AND CRAWFORD COUNTIES IN THE FAR NW PART OF THE STATE. THE OTHER AREA OF CONCERN WILL BE THE POSSIBILITY OF LOCALIZED FLOODING...DUE TO WET GROUND AND EXPECTATION OF ISOLD RAINFALL AMTS OF ARND 3 INCHES BASED ON OUTPUT FROM CONVECTION-ALLOWING MDLS. WILL MENTION IN HWO FOR NOW...BUT A FFA COULD BE CONSIDERED FOR THE SUSQ VALLEY...WHERE PLUME OF HIGHEST MOISTURE WILL LIE. FLASH FLOOD WATCH ISSUED FOR THE REGION ALONG AND TO THE SE OF INTERSTATE 80 UNTIL 3 AM WEDNESDAY. WEAKER MID LVL WINDS IMPLY LESS CHC OF SVR WX ACROSS THE NW MTNS OF PENN. MAX TEMPS LATE THIS AFTERNOON WILL RANGE FROM THE L-M70S OVR THE ALLEGHENIES...TO THE L80S ACROSS THE SUSQ VALLEY. && .SHORT TERM /WEDNESDAY/... POTENT SHORTWAVE DIVING INTO BASE OF DEEPENING UPPER TROF WILL SWING THRU CENTRAL PA LATE TONIGHT AND EARLY WEDNESDAY. DESPITE AN UNFAVORABLE TIME OF DAY FOR CONVECTION...STRONG LG SCALE FORCING COMBINED WITH MARGINAL INSTABILITY SHOULD SUPPORT SCT SHRA/TSRA AS THIS FEATURE COMES THRU LATE TONIGHT INTO EARLY WED. HAVE REDUCED POPS SIGNIFICANTLY AFTER ABOUT 15Z...AS LG SCALE SUBSIDENCE AND SOMEWHAT DRIER WESTERLY FLOW ARRIVES IN WAKE OF SHORTWAVE. SPC MRGL RISK OF SVR WX ENCOMPASSES EASTERN PA...WHERE THERE COULD BE ENOUGH DIURNAL HEATING/DESTABILIZATION TO SUPPORT ISOLD SVR WX ARND MIDDAY. PTSUNNY SKIES AND ENS MEAN 8H TEMPS BTWN 12-14C SHOULD SUPPORT MAX TEMPS WED FROM THE L70S NW TO M80S LOWER SUSQ VALLEY. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... MED RANGE GUIDANCE CONTINUES TO SHOW A MEAN UPPER LVL TROUGH JUST WEST OF PA INTO EARLY NEXT WEEK...SUPPORTING NUMEROUS OPPORTUNITIES FOR SHOWERS...MAINLY DURING THE PM HOURS. BEST CHANCE OF SHOWERS WILL COME WITH PASSAGE OF SHORTWAVES THU/SAT/MON. HOWEVER...CAN/T RULE OUT A SHRA/TSRA ACROSS THE SW COUNTIES FRI/SUN...IN VICINITY OF STALLED FRONTAL BNDRY. GEFS/ECENS MEAN 8H TEMPS IMPLY TEMPS FAIRLY CLOSE TO AVERAGE FOR EARLY JULY. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... INCREASING COVERAGE OF CONVECTION /SHOWERS AND ISOLATED-SCTD STRONG TO POTENTIALLY SVR TSRA/ WILL OCCUR DURING THE AFTERNOON AND CONTINUE INTO THE EVENING HOURS. MOST AIRFIELDS OUTSIDE OF THE CONVECTION WILL SEE VFR TO UPPER END MVFR WITH A 5-10 KT SW SFC WIND. A SLIGHTLY STRONGER SOUTH TO SSWRLY SFC FLOW OF 10-15 KTS WITH GUSTS AROUND 20 KT WILL PRESIDE ACROSS THE LOWER SUSQ VALLEY /JUST SOUTH OF A SFC WARM FRONT...AND EAST OF A DEVELOING LEE SFC TROUGH/. FLYING CONDITIONS SHOULD SETTLE INTO MAINLY THE MVFR RANGE FOR TONIGHT AS WINDS LIGHTEN AND MOISTURE REMAINS QUITE HIGH WITH SCATTERED SHOWERS AND ISOLATED TSRA ACROSS CENTRAL PENN...AND MORE NUMEROUS SHRA/TSRA IMPACTING THE LOWER SUSQ VALLEY TAF SITES. AN UNSETTLED PATTERN WITH A SERIES OF FRONTS WILL BE AFFECTING THE REGION MUCH OF THIS WEEK. THE BEST CHANCES OF RESTRICTIONS WILL BE TUESDAY INTO WEDNESDAY. OUTLOOK... WED...MVFR CIGS LIKELY WEST. OTHERWISE MAINLY VFR. LOCAL RESTRICTIONS IN SCT SHRA/TSRA. THU...MAINLY VFR. ISOLATED TSRA MAINLY SOUTH OF I-80. FRI...MAINLY VFR. ISOLATED TSRA SOUTH. SAT...MAINLY VFR. CHANCE SHRA/TSRA. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ036-056>059- 063>066. && SYNOPSIS...LAMBERT NEAR TERM...LAMBERT SHORT TERM...FITZGERALD LONG TERM...FITZGERALD/CERU AVIATION...LAMBERT
Hazardous weather outlook, Jun 30, 2:17 PM EDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 217 PM EDT TUE JUN 30 2015 PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046- 049>053-011830- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA- 217 PM EDT TUE JUN 30 2015 ...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ036-056>059-063>066-011830- FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 217 PM EDT TUE JUN 30 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 30, 3:43 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
343 PM EDT TUE JUN 30 2015
PAZ064-065-302015-
YORK PA-ADAMS PA-
343 PM EDT TUE JUN 30 2015
...A THUNDERSTORM WITH VERY HEAVY RAIN WILL AFFECT YORK...AND ADAMS
COUNTIES UNTIL 415 PM EDT...
AT 342 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM NEAR
HAMPTON...MOVING NORTHEAST AT 50 MPH. VERY HEAVY RAIN WILL BE
POSSIBLE WITH THIS THUNDERSTORM.
LOCATIONS IMPACTED INCLUDE...
WEIGELSTOWN...ASPERS...DOVER...EAST BERLIN...HAMPTON...LAKE MEADE...
BIGLERVILLE...FRANKLINTOWN...HEIDLERSBURG...HUNTERSTOWN...
LEWISBERRY...WELLSVILLE...YORK SPRINGS...GETTYSBURG...BENDERSVILLE
AND SHILOH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 3983 7724 3995 7730 4008 7706 4015 7687
4001 7674 3991 7693
TIME...MOT...LOC 1942Z 240DEG 45KT 3992 7714
DANGELOSpecial weather statement, Jun 30, 3:47 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
347 PM EDT TUE JUN 30 2015
PAZ058-302030-
SCHUYLKILL PA-
347 PM EDT TUE JUN 30 2015
...THUNDERSTORMS WILL AFFECT SCHUYLKILL COUNTY UNTIL 430 PM EDT...
AT 345 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR NESQUEHONING TO NEAR FRIEDENSBURG...AND MOVING
NORTHEAST AT 20 MPH.
40 MPH WIND GUSTS AND PEA SIZE HAIL WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. VERY HEAVY RAIN IS ALSO POSSIBLE.
THE STORMS WILL BE NEAR...
HOMETOWN...TAMAQUA AND MCADOO AROUND 350 PM EDT.
BUCK RUN AROUND 400 PM EDT.
ST. CLAIR AND HECKSCHERVILLE AROUND 415 PM EDT.
PORT CARBON AND ORWIGSBURG AROUND 420 PM EDT.
ALTAMONT AND FRACKVILLE AROUND 425 PM EDT.
NEW PHILADELPHIA...LOCUST LAKE STATE PARK AND TUSCARORA AROUND
430 PM EDT.
THIS INCLUDES INTERSTATE 81 FROM MILE MARKERS 118 TO 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 4053 7621 4052 7625 4070 7636 4092 7610
4090 7603 4091 7600 4080 7587 4077 7581
TIME...MOT...LOC 1945Z 221DEG 15KT 4084 7590 4059 7627
RXRLocal storm report, Jun 30, 3:52 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
352 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM TSTM WND DMG HENSEL 39.83N 76.20W
06/30/2015 LANCASTER PA 911 CALL CENTER
TREES AND WIRES DOWN ON CONOWINGO RD
&&
EVENT NUMBER CTP1500224
TYBURSKILocal storm report, Jun 30, 3:57 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
357 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 2 NNE DRUMORE CENTER 39.86N 76.20W
06/30/2015 LANCASTER PA 911 CALL CENTER
TREES DOWN ON SCOTLAND RD
&&
EVENT NUMBER CTP1500225
MACHLocal storm report, Jun 30, 4:15 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
415 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM TSTM WND DMG HENSEL 39.83N 76.20W
06/30/2015 LANCASTER PA 911 CALL CENTER
TREES AND WIRES DOWN ON CONOWINGO RD
0230 PM TSTM WND DMG 2 NNE DRUMORE CENTER 39.86N 76.20W
06/30/2015 LANCASTER PA 911 CALL CENTER
TREES DOWN ON SCOTLAND RD
0330 PM TSTM WND DMG BENFER 40.78N 77.21W
06/30/2015 SNYDER PA 911 CALL CENTER
NUMEROUS TREES DOWN ALONG BACK MOUNTAIN ROAD
0340 PM TSTM WND DMG 1 N MIDDLEBURG 40.80N 77.05W
06/30/2015 SNYDER PA 911 CALL CENTER
NUMEROUS TREES DOWN ON DADDARIO HILL ROAD
&&
EVENT NUMBER CTP1500224 CTP1500225 CTP1500226 CTP1500227
MACHSpecial weather statement, Jun 30, 4:19 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
419 PM EDT TUE JUN 30 2015
PAZ059-065-066-302115-
YORK PA-LANCASTER PA-LEBANON PA-
419 PM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT YORK...LANCASTER...AND LEBANON
COUNTIES UNTIL 515 PM EDT...
AT 419 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BAINBRIDGE...MOVING NORTHEAST AT 35 MPH.
40 TO 50 MPH WIND GUSTS AND UP TO DIME SIZE HAIL ARE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
MAYTOWN AND MARIETTA AROUND 425 PM EDT.
RHEEMS...MOUNT JOY AND ELIZABETHTOWN AROUND 430 PM EDT.
LAWN AROUND 435 PM EDT.
SALUNGA-LANDISVILLE AROUND 440 PM EDT.
MANHEIM...MOUNT GRETNA HEIGHTS AND TIMBER HILLS AROUND 445 PM EDT.
QUENTIN...CORNWALL AND LITITZ AROUND 450 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE AVON HEIGHTS...MOUNT
GRETNA...PENRYN...YORK HAVEN AND ELIZABETHTOWN COLLEGE.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 259 TO 275.
INTERSTATE 83 FROM MILE MARKERS 23 TO 29.
LAT...LON 4008 7680 4012 7673 4012 7672 4015 7669
4015 7668 4019 7660 4020 7657 4023 7658
4036 7638 4017 7620 4001 7668 4000 7676
TIME...MOT...LOC 2019Z 238DEG 29KT 4009 7667
LAMBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 9:28 AM EDT | Special Weather Statement | CTP | Sullivan | 32 min |
| Jun 30, 12:00 PM EDT | Special Weather Statement | CTP | Lebanon | 60 min |
| Jun 30, 12:51 PM EDT | Areal Flood Advisory | CTP | Lebanon | 3 hr |
| Jun 30, 1:06 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 54 min |
| Jun 30, 1:20 PM EDT | Areal Flood Advisory | CTP | Schuylkill | 3 hr |
| Jun 30, 1:23 PM EDT | Areal Flood Advisory | CTP | Blair, Huntingdon | 3 hr |
| Jun 30, 1:35 PM EDT | Areal Flood Advisory | CTP | Lancaster, York | 3 hr |
| Jun 30, 1:54 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 66 min |
| Jun 30, 1:59 PM EDT | Areal Flood Advisory | CTP | Centre, Huntingdon, Mifflin | 3 hr |
| Jun 30, 2:05 PM EDT | Tornado Warning | CTP | Lancaster | 25 min |
| Jun 30, 2:14 PM EDT | Flash Flood Watch | CTP | Adams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 3 more | 13 hr |
| Jun 30, 2:26 PM EDT | Flash Flood Warning | CTP | Lancaster, York | 3 hr |
| Jun 30, 2:46 PM EDT | Special Weather Statement | CTP | Juniata | 44 min |
| Jun 30, 2:56 PM EDT | Special Weather Statement | CTP | Adams | 49 min |
| Jun 30, 3:07 PM EDT | Severe Thunderstorm Warning | CTP | Mifflin, Snyder, Union | 53 min |
| Jun 30, 3:28 PM EDT | Tornado Warning | CTP | Snyder, Union | 47 min |
| Jun 30, 3:43 PM EDT | Special Weather Statement | CTP | Adams | 32 min |
| Jun 30, 3:47 PM EDT | Special Weather Statement | CTP | Schuylkill | 43 min |
| Jun 30, 3:58 PM EDT | Flash Flood Warning | CTP | Schuylkill | 3 hr |
| Jun 30, 4:05 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland | 55 min |
| Jun 30, 4:12 PM EDT | Areal Flood Advisory | CTP | Clearfield, Elk | 3 hr |
| Jun 30, 4:19 PM EDT | Special Weather Statement | CTP | Lebanon | 56 min |
| Jun 30, 4:42 PM EDT | Areal Flood Advisory | CTP | Northumberland, Snyder | 3 hr |
| Jun 30, 4:43 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon | 77 min |
| Jun 30, 5:04 PM EDT | Areal Flood Advisory | CTP | Lancaster, Lebanon | 3 hr |
| Jun 30, 5:37 PM EDT | Areal Flood Advisory | CTP | Cameron, Clinton, Lycoming, Potter, Tioga | 3 hr |
| Jun 30, 5:53 PM EDT | Special Weather Statement | CTP | Adams | 22 min |
| Jun 30, 6:03 PM EDT | Special Weather Statement | CTP | Centre | 27 min |
| Jun 30, 6:10 PM EDT | Special Weather Statement | CTP | Lancaster | 35 min |
| Jun 30, 7:13 PM EDT | Special Weather Statement | CTP | Union | 62 min |
| Jun 30, 7:29 PM EDT | Special Weather Statement | CTP | Lancaster | 76 min |
| Jun 30, 7:55 PM EDT | Special Weather Statement | CTP | Blair, Cambria | 65 min |
| Jun 30, 7:57 PM EDT | Special Weather Statement | CTP | Lycoming, Mifflin, Montour, Northumberland, Snyder, Sullivan and 1 more | 63 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.